# SDR SWIA201130054

- Difficulty date: October 16, 2011
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N299SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120329
- Aircraft time: 32,644 hours, 46,080 cycles
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Grooved
- Location: Lt Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PROP HUB BORES HAVE HEAVY GROOVING.  (C-CHECK)  REPLACED LEFT PROP HUB.
